Economics at your fingertips  

"Topologies on types": Correction

Executive Board
Authors registered in the RePEc Author Service: Yi-Chun Chen () and Siyang Xiong ()

Theoretical Economics, 2008, vol. 3, issue 2

Date: 2008-06-01
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Theoretical Economics is currently edited by Simon Board, Federico Echenique, Thomas Mariotti, Florian Scheuer, Ran Spiegler

More articles in Theoretical Economics from Econometric Society
Bibliographic data for series maintained by Martin J. Osborne ().

Page updated 2021-04-06
Handle: RePEc:the:publsh:427